Vol. 299, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Eternal forced mean curvature flows II: Existence

Graham Smith

Vol. 299 (2019), No. 1, 191–235
Abstract

We show that under suitable nondegeneracy conditions, complete gradient flow lines of the scalar curvature functional of a riemannian manifold perturb into eternal forced mean curvature flows with large forcing term.

Keywords
Morse homology, mean curvature, forced mean curvature flow
Mathematical Subject Classification 2010
Primary: 58C30
Milestones
Received: 30 July 2016
Revised: 8 January 2018
Accepted: 2 March 2018
Published: 18 April 2019
Authors
Graham Smith
Instituto de Matemática
UFRJ
Av. Athos da Silveira Ramos 149
Centro de Tecnologia - Bloco C
Cidade Universitária Ilha do Fundão
68530, 21941-909 Rio de Janeiro-
Brazil